# SDR ASAA2020032332496

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,832 hours, 12,996 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT SIDE "OVERHEAT" LIGHT ON AT LEVEL OFF.  GROUNDED - YES. FOLLOWED QRH, AFTER COOLING PERIOD LIGHT STAYED EXTINGUISHED FOR REMAINDER OF FLIGHT. OPS NORMAL.
